Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 194 found articles
 
 
  A Survey of Useful Inequalities in Fractional Calculus
 
 
Title: A Survey of Useful Inequalities in Fractional Calculus
Author: Alsaedi, Ahmed
Ahmad, Bashir
Kirane, Mokhtar
Appeared in: Fractional calculus and applied analysis
Paging: Volume 20 () nr. 3 pages 574-594
Year: 2017-06-22
Contents:
Publisher: Versita, Warsaw
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 194 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands